# SDR AU510001703

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: CESSNA
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR IDLER BELLCRANK SHEARED AT THE TWO BOLT HOLES FOR THE FORWARD AND AFT PUSH-PULL TUBES.  SUSPECT CAUSED BY WORN UPLOCK.
